# SDR 2005UALA00942

- Difficulty date: September 1, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 32,053 hours, 11,371 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Warning Light
- Location: Door 2r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTS CHECK, FOUND EXT LOAD AFT LEFT ERROR MSG.  REPLACED DOOR 2R SLIDE.
